MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC. TRANSDUCER X7-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC. TRANSDUCER X7-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605414122
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Tee probe was inserted without difficulty.As physician was moving the probe, there was no picture.Changed ultrasound machine and used same probe, and the same issue remained.Probe was removed and ultrasound machine changed out for a second time.Equipment issues caused a delay in care, and the patient received more sedation than he would have needed had the equipment been working.

Brand Name
TRANSDUCER X7-2T
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC.
22100 bothell everett hwy
bothell WA 98021
MDR Report Key8974675
Report Number8974675
Device Sequence Number310714
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/20/2019
Report Date (Section F) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605414122
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/20/2019